# SDR 6CBA2020082592196

- Difficulty date: August 19, 2020
- Submitted: August 25, 2020
- Operation: Air carrier
- Aircraft: N539AF
- Make and model: Pilats PC1247E
- Aircraft serial: 1539
- Aircraft time: 5,092 hours, 4,731 cycles
- Engine: Pwc PT6A67P
- Engine time: 4,818 hours, 4,496 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Structure
- Condition: Damaged
- Location: Rudder
- Part time: 53 hours, 36 cycles
- Component: Rudder, Pilats
- Component part number: 5554012040
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE BOTTOM OF THE RUDDER S/N 1276E WAS FOUND TO HAVE DAMAGE NEEDING REPAIR.  INSTALLED SERVICEABLE RUDDDER P/N 555.40.12.040 S/N 1082P THAT WAS REPAIRED IAW 12-B-55-40-00-00A-664GA, THIS REPAIR WAS A MAJOR REPAIR.
